62883members
330663posts
cancel
Showing results for 
Search instead for 
Did you mean: 

CTO brace help

3 REPLIES 3
Member

Re: CTO brace help

Hello eidlweiss,

 

Please,Just remember we are here for you.I know the shock is hard to bare at times.

lots of hugs,

thinking of you.xxx

 

 

 

 

 

 

 

 

Highlighted
Member

Re: CTO brace help

Thank you for your lovely reply. I hope things get better for you x

Member

Re: CTO brace help

Hi 

 

i know nothing about CTO braces I’m afraid, but do know about the shock and horror of getting a diagnosis of breast cancer metastasis.  And I recognise the feeling of wanting to take to my bed, give up and let nature take its course and believing that I couldn’t cope with it all.  My husband and I seriously considered Dignitas and started to make enquiries.  I think those thoughts and feelings did gradually move on.....and I began to think maybe I could cope with it (took about 3 months) and now I am sort of coping with it (5 months on).  Although the cycle does sometimes, but rarely now, go backwards.

 

I think that getting a diagnosis like this is like a trauma, the shock is terrible and you are only 6 weeks in.  (I think I had ptsd!  All I can say is hang on in there....make sure you can sleep at night (I’m a believer in taking pills if necessary for sleep or depression!) and recognise this for what it is.....a very traumatic time and treat yourself very gently.

 

Mexico

 

 

 

 

 

Member

CTO brace help

Hi all. I’m new here and I’m not in a good place. My world caved in about 6 weeks ago when I was admitted as an emergency to hospital following a CT scan showing spinal cord compression due to metastasis. I had breast cancer 5 years ago and was totally fit and well until September this year when I started having excruciating back pain. Hence the scan and the results.  
I had radiotherapy over a week and now on letrozole and ribociclib. I have mets elsewhere too. 
the most awful thing is that I have to wear a CTO brace for at least 6 months. I can’t cope with it. It is making me so depressed that I don’t want to carry on. Feel like just giving up. Has anyone had experience of these things or know someone who has? Desperate for advice. Medical team are good but don’t understand how this is affecting my mental health. Claire x